# SDR UIEA2018081301673

- Difficulty date: August 8, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,948 hours, 20,952 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 32911723
- Part serial: 1137C
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STARTER CONTROL VALVE INOP. REMOVED AND REPLACED NR 1 ENG STARTER CONTROL VALVE IAW AMM 80-11-02. OPS CK GOOD.
